On regular handicap graphs of even order

Dalibor Fronček, Petr Kovář, Tereza Kovářová, Bohumil Krajc, Michal Kravčenko, Aaron Shepanik, Adam Silber

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Let G=(V,E) be a simple graph of order n. A bijection f : V→{1,2,…,n} is a handicap labeling of G if there exists an integer ℓ such that ∑u∈N(v)f(u)=ℓ+f(v) for all v∈V, where N(v) is the set of all vertices adjacent to v. Any graph which admits a handicap labeling is a handicap graph. We present an overview of results, which completely answer the question of existence of regular handicap graphs of even order.

Original languageEnglish (US)
Pages (from-to)69-76
Number of pages8
JournalElectronic Notes in Discrete Mathematics
StatePublished - Jul 2017

Bibliographical note

Publisher Copyright:
© 2017 Elsevier B.V.


  • Graph labeling
  • handicap labeling
  • regular graphs


Dive into the research topics of 'On regular handicap graphs of even order'. Together they form a unique fingerprint.

Cite this